Previous |  Up |  Next


Title: Continua structured by families of simple closed curves - II (English)
Author: Vobach, Arnold R.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 18
Issue: 2
Year: 1968
Pages: 211-223
Summary lang: English
Category: math
MSC: 54.55
idZBL: Zbl 0162.27102
idMR: MR0227946
DOI: 10.21136/CMJ.1968.100827
Date available: 2008-06-09T13:36:41Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Anderson R. D.: Homeomorphisms of $2-$dimensional continua in General Topology and its Relations to Modern Analysis and Algebra.Proceedings of the Prague Symposium, 1961; Publishing House of the Czechoslovak Academy of Sciences, Prague. MR 0141096
Reference: [2] Vobach A. R.: Continua Structured by finite families of simple closed curves.Czech. Math. J. 18 (93) (1968) 195-210. MR 0227946


Files Size Format View
CzechMathJ_18-1968-2_3.pdf 1.631Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo